|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
About Shunkov's groups, saturated with direct product of groups
Duzh A. A. , Shlyopkin A. A.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 2.
It is proved that an infinite periodic Shunkov's group, saturated with direct products of cyclic groups of odd orders by two-dimentional projective special linear groups over finite fields of characteristic two is locally finite.
Keywords: Shunkov's group, saturation
Language: Russian Download the full text
For citation: Duzh A. A., Shlyopkin A. A. About Shunkov's groups, saturated with direct product of groups. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 2, pp. 35-38. DOI 10.23671/VNC.2012.14.10959
← Contents of issue
|© 1999-2023 ёжный математический институт|